# SDR 2007UALA02161

- Difficulty date: June 21, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT LAV AREA FLOOR STRUCTURE OB SEAT TRACK STA 995-1016 LBL 39 LBL40 WL 208-208 UPPER SURFACE HAS CORROSION.  REMOVED AND REPLACED FLOOR TRACK AND WEB.
